National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 276895

Case Details

VAERS ID: 276895 (history)  
Age: 18.0  
Gender: Female  
Location: New York  
Vaccinated:2007-03-21
Onset:2007-03-23
   Days after vaccination:2
Submitted: 2007-04-13
   Days after onset:21
Entered: 2007-04-16
   Days after submission:3
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0800F / 1 UN / IM

Administered by: Private       Purchased by: Private
Symptoms: Feeling abnormal, Hypoaesthesia, Pruritus
SMQs:, Anaphylactic reaction (broad), Peripheral neuropathy (broad), Dementia (broad), Guillain-Barre syndrome (broad), Hypersensitivity (broad), Drug reaction with eosinophilia and systemic symptoms syndrome (broad)

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? Yes
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: (therapy unspecified)
Current Illness: Penicillin allergy; Reactive airways disease
Preexisting Conditions:
Diagnostic Lab Data: None
CDC Split Type: WAES0703USA04802

Write-up: Information has been received from a registered nurse concerning a female with reactive airways disease and penicillin allergy who on 21-MAR-2007 was vaccinated IM with a 0.5mL first dose of Gardasil vaccine (yeast) (lot#654540/0800F). Concomitant therapy included "multiple psychiatric medications." On 26-MAR-2007 the patient experienced numbness in fingertips that gradually spread up both arms and to her legs, pruritus and "funny feeling" in extremities. The patient sought medical attention at the emergency room and no laboratory tests were performed. The patient''s numbness in fingertips, both arms and legs and pruritus and "funny feeling" in extremities persisted. Additional information has been requested. This is in follow-up to report (s) previously submitted on 4/13/2007. The patient sought medical attention at the emergency room and no laboratory tests were performed. It was confirmed the patient does not have a rash or any other symptoms. It was reported that the patient had adjustment of her psychiatric medications just prior to getting GARDASIL. The patient was seen by psychiatry and her symptoms resolved when dosage were readjusted. The patient''s symptoms were felt to be secondary to medications. No product quality complaint was involved. Additional information is not expected.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=276895


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166